# SDR HNAA2023051900166

- Difficulty date: April 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 41,484 hours, 37,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FR73 IS CRACKED BETWEEN STR17R AND 16R.  R&R'D FR73 BETWEEN STR14R-17L IAW EMB145 SRM 51-40-20.
